کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4592177 1335080 2009 16 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Analytic representation theory of (R,+)
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Analytic representation theory of (R,+)
چکیده انگلیسی

We prove a theorem of Dixmier and Malliavin type for analytic vectors of bounded representations of (R,+): Let (π,E) be a bounded representation of (R,+) in a Banach space E and let A be the convolution algebra of analytic vectors for the left regular representation of R on L1(R), then A∗A=A and π(A)E=Eω.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Functional Analysis - Volume 257, Issue 10, 15 November 2009, Pages 3293-3308